RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2012, Issue 1, Pages 144–154 (Mi vuu316)  

This article is cited in 3 scientific papers (total in 3 papers)

COMPUTER SCIENCE

Exact formulas for coefficients and residual of optimal approximate spline of simplest wave equation

N. V. Rodionova

Udmurt State University, Izhevsk, Russia

Abstract: We define the parameter family of finite-dimensional spaces of special quadratic splines of Lagrange's type. In each space, the optimal spline which gives the smallest residual being a square of the norm in the space $\mathrm L_2$, is proposed as a solution to the initial-boundary problem for the simplest wave equation. The exact formulas for the coefficients of the spline and its residual are obtained. The formula for the coefficients of this spline is a linear form of finite differences of the discretely given initial and boundary conditions of the original problem. The formula for the residual $J$ is a positive definite quadratic form of these quantities. The coefficients of both forms are computable via Chebyshev's polynomials of the second kind. The explicit form of the formula for the residual allows to solve the inequality $J<\varepsilon^2$ for a given computing accuracy $\varepsilon>0$ and to receive a priori sufficient number of nodes of a difference scheme.
The investigations were carried out for one time layer, which has two sublayers. We obtained difference formulas of the initial condition for the partial derivative with respect to time. They allow to create a difference scheme for the new layer, which in turn allows to continue the iterative computational process in time as far as desired.

Keywords: interpolation, approximate spline, residual, Chebyshev's polynomials.

Full text: PDF file (178 kB)
References: PDF file   HTML file
UDC: 519.651+517.518.823
MSC: 41A15
Received: 11.10.2011

Citation: N. V. Rodionova, “Exact formulas for coefficients and residual of optimal approximate spline of simplest wave equation”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2012, no. 1, 144–154

Citation in format AMSBIB
\Bibitem{Rod12}
\by N.~V.~Rodionova
\paper Exact formulas for coefficients and residual of optimal approximate spline of simplest wave equation
\jour Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki
\yr 2012
\issue 1
\pages 144--154
\mathnet{http://mi.mathnet.ru/vuu316}


Linking options:
  • http://mi.mathnet.ru/eng/vuu316
  • http://mi.mathnet.ru/eng/vuu/y2012/i1/p144

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. V. Rodionova, “Tochnoe reshenie odnoi zadachi optimizatsii, porozhdennoi prosteishim volnovym uravneniem”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2014, no. 1, 141–152  mathnet
    2. V. I. Rodionov, “O reshenii odnoi zadachi optimizatsii, porozhdennoi prosteishim uravneniem teploprovodnosti”, Izv. IMI UdGU, 2014, no. 1(43), 49–67  mathnet
    3. V. I. Rodionov, “O lineinom algoritme chislennogo resheniya kraevoi zadachi dlya prosteishego volnovogo uravneniya”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 25:1 (2015), 126–144  mathnet  elib
  • Вестник Удмуртского университета. Математика. Механика. Компьютерные науки
    Number of views:
    This page:536
    Full text:94
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020